MAUDE Adverse Event Report: LEONHARD LANG GMBH STABLE BASE; ECG ELECTRODE

LEONHARD LANG GMBH STABLE BASE; ECG ELECTRODE
Model Number T-601
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Peeling (1999); Rash (2033); Skin Burning Sensation (4540)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Retained samples of the concerned lot of model sbt601 have been inspected visually.Mechanical tests were performed on 3 retained samples.All tested samples were found to perform within limits.No faults could be detected.We have requested further information on the patient, skin type, state of skin, whether any medication was being taken, which might have a skin weakening effect, details of the use and have been informed that "there is no additional information provided besides these submissions".As no further information was available we therefore consider the investigation and the report closed.
 
Event or Problem Description
On february 20th, 2024, we have been informed about 23 incidents with ecg electrodes.Monitoring ecg electrodes (model: sbw601 and sbt601) had been used with bodyguardian mini+ and bodyguardian one devices.The initial reporter has attached for each patient an incident summary.In total, there were 23 reports covering a period from august 15th - november 03rd.No medical intervention was necessary for 22 incidents.For one incident a medical intervention was needed to treat the injury.The reportable event disclosed that the patient's skin was prepared using saline wipes, soap and water before applying the ecg electrodes.The patient experienced "redness, itching, rash, blisters, burning sensation on skin, peeling skin, burnt skin, bleeding, open sores".It was reported that the ecg electrodes peeled when bathing.It was stated that a medical intervention with hydrocortisone cream usp 2.5 was used to treat the injury.No further information was provided.

Brand Name
STABLE BASE
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU   6020
Manufacturer Contact
bernhard ladner
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key18892570
Report Number8020045-2024-00004
Device Sequence Number15329707
Product Code DRX
UDI-Device Identifier20861779000288
UDI-Public(01)20861779000288
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K023503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/27/2026
Device Model NumberT-601
Device Catalogue NumberSBT601
Device Lot Number230127-0156
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown